MAUDE Adverse Event Report: ABBOTT LABORATORIES TDX/TDXFLX METHOTREXATE II

ABBOTT LABORATORIES TDX/TDXFLX METHOTREXATE II
Catalog Number 07A12-60
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot/serial number was manufactured prior to udi compliance date; therefore, only a di is provided an evaluation is in process.A follow up report will be submitted when the evaluation is complete.Please note: this same patient/event is submitted under a second suspect medical device in manufacturer report number 1628664-2017-00248.
 
Event or Problem Description
The customer observed a falsely elevated methotrexate results on the tdx analyzer.The following data was provided: sid (b)(6) initial 9.41 micromol/l, repeat 0.55 mmol/l and 0.11 after 72 hours.There was no impact to patient management.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and accuracy testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.A malfunction was identified as the device failed to meet performance specifications or otherwise perform as intended at the customer site.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
TDX/TDXFLX METHOTREXATE II
Common Device Name
METHOTREXATE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key6631005
Report Number1415939-2017-00131
Device Sequence Number10764824
Product Code LAO
UDI-Device Identifier00380740011635
UDI-Public00380740011635
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K932615
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/08/2017
Device Catalogue Number07A12-60
Device Lot Number67031M501
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1